Set-Valued and Variational Analysis

, Volume 17, Issue 2, pp 153–182

A Duality Theory for Set-Valued Functions I: Fenchel Conjugation Theory


DOI: 10.1007/s11228-009-0109-0

Cite this article as:
Hamel, A.H. Set-Valued Anal (2009) 17: 153. doi:10.1007/s11228-009-0109-0


It is proven that a proper closed convex function with values in the power set of a preordered, separated locally convex space is the pointwise supremum of its set-valued affine minorants. A new concept of Legendre–Fenchel conjugates for set-valued functions is introduced and a Moreau–Fenchel theorem is proven. Examples and applications are given, among them a dual representation theorem for set-valued convex risk measures.


Set order relationsLegendre–Fenchel conjugateMoreau–Fenchel theoremSet-valued functionConlinear spaceSet-valued risk measure

Mathematics Subject Classifications (2000)


Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.Department of Operations Research and Financial EngineeringPrinceton UniversityPrincetonUSA